# SDR 2006FA0000783

- Difficulty date: July 25, 2006
- Submitted: August 15, 2006
- Operation: General aviation
- Aircraft: N9983H
- Make and model: Cessna 182R
- Aircraft serial: 18268161
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 07140593
- Condition: Broken
- Location: Cockpit
- Part time: 4,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED SEATS IAW AD.  FOUND PILOTS SEAT BOTTOM ASSY BROKEN AT LT FWD ATTACH POINT AND RT FWD CRACKED.  (K)
